# SDR SCNA96088

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Web
- Condition: Corroded
- Location: Bs 1175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON A FLOOR WEB SECTION AT BS 1175, RT SIDE.  REMOVED CORROSION, FABRICATED REPAIR WEB AND INSTALLED IN ACCORDANCE WITH B727 SRM 51-10-2, 51-30-2 AND MM 51-20-11.
